Lupron Lupron Injections, Heavy Menstrual Bleeding, Ovarian Cysts, Scar Tissue, Heavy Bleeding
I had a lap done last year in May and my doctor removed an adhesion that was hanging above my uterus. Also a fibroid (3 cm) was found in the muscle and is located right against my bladder. My doctor could not remove the fibroid because of its location and ... more »
I had a lap done last year in May and my doctor removed an adhesion that was hanging above my uterus. Also a fibroid (3 cm) was found in the muscle and is located right against my bladder. My doctor could not remove the fibroid because of its location and because of a risk that I might have scar tissue and could be a problem to get pregnant. He also said that I could have some other complications, like lose a lot of blood. I feel like he is not being straight with me. I also have ovarian cysts which is common in the women in my family. Since a teenager, I always had really bad cramps and heavy bleeding. As I got older, it became worse. Before I had the lap done, I bleed for 6 weeks straight. I was changing pads every 30 minutes. Then my stomach extended so far out that I looked pregnant. I could not sit or stand. My husband had to take me to the E.R. An ultrasound was done and found that my uterus was enlarged (9 cm). I was put on Nothridone to control the bleeding and to treat endometriosis. After taking 2 months of this drug my doctor did a vag lap and abdomen lap. Everything was good that is what he said. I believed it. I was doing better. I was working and had no pain for 8 months. Then it all changed for the worse. I started to have really heavy menstrual bleeding and lots of blood clots. I felt week all the time and sick. The bleeding went on for 8 weeks and finally my doctor said that I had to take Lupron injections. I asked my doctor if he could just do a myomectmy and he said no because that was should be the last result. I could no longer stand the pain and I asked him what kind of side effects come with this drug. He made it sound like it was not bad and that there are very little side effects. He gave me a some information about the drug and I read the information and I did a lot of research. I was terrified but I had to make a choice. I was calling in sick because I could not work with the pain and worrying about embarrassing moments when my pads failed to keep me from overflowing. So I took the 1st shot in May along with add-bak therapy which is Nothridone. The bleeding tapered off slowly and the pelvic pain decreased. I did not feel any side affects right away until the second week. I started to forget things and would just stand in the middle of a room feeling confused. I always had headaches since a child but now they are pounding headaches, which I cannot stand any noise. I also can't stand the light. I have body aches like I have the flu and have problems with my right hip all of a sudden. I had a x-ray done because my doctor thought I might have fractured my hip. There was no sign of a fracture but my pelvis id tilted. I have some arthritis in my spine which I do not understand how that happened. Sometimes I cannot walk and I have to use crutches to get around. I cry all the time because I am extremely sensitive and confused. I use to be a very strong person and now I just cry all the time. I called my doctor to tell him what I have been experiencing and he said its all normal. I have already had a total of three Lupron injections and the symptoms just get worse. I have been spotting here and there, sometimes I have a pinkish discharge, and now the pelvic pain is back. My doctor knows this and he just says its normal. I requested for another ultrasound because I am worried something is wrong and he said that I have to wait until I get the 6th injection.I feel like my doctor is insensitive but he is supposed to be the best GYN doctor where I live. I also want to say that I have gained 20 pounds in three months. My sex drive is gone. My hair is thinning. I lost my job because I ran out of FMLA. This has been a nightmare! I am losing trust in my doctor. My poor husband and family are having to put up with what I am going through. I pray all the time to help be stay focused and think positive. I just do not know what to do anymore. Is there anyone out there that can give me some advice?